# SDR AWXA200300943

- Difficulty date: August 5, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53070011
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON UPPER SURFACE OF Y1292 FLOORBEAM AT FR 16. MAINTENANCE BLENDED OUT CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUTOUT DAMAGED SECTION OF FLOORBEAM FR 16 TO FR 18; FABRICATED A NEW SECTION OF FLOORBEAM AND 2 EACH REPAIR SPLICES; INSTALLED REPAIR PARTS IAW A319 SRM 53-11-15, PG. 207-212, FIG. 202.
